11
TITLE: HARNACK TYPE INEQUALITIES FOR THE PARABOLIC LOGARITHMIC P-LAPLACIAN EQUATION
AUTHORS: Fornaro, S; Henriques, E; Vespri, V;
PUBLISHED: 2020, SOURCE: MATEMATICHE, VOLUME: 75, ISSUE: 1
INDEXED IN: Scopus WOS
12
TITLE: The porous medium equation with variable exponent revisited  Full Text
AUTHORS: Henriques, E;
PUBLISHED: 2020, SOURCE: JOURNAL OF EVOLUTION EQUATIONS, VOLUME: 21, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
13
TITLE: Boundedness for Some Doubly Nonlinear Parabolic Equations in Measure Spaces  Full Text
AUTHORS: Henriques, E; Laleoglu, R;
PUBLISHED: 2018, SOURCE: JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, VOLUME: 30, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef: 5
IN MY: ORCID
14
TITLE: LOCAL AND GLOBAL BOUNDEDNESS FOR SOME NONLINEAR PARABOLIC EQUATIONS EXHIBITING A TIME SINGULARITY
AUTHORS: Eurica Henriques; Rojbin Laleoglu;
PUBLISHED: 2016, SOURCE: DIFFERENTIAL AND INTEGRAL EQUATIONS, VOLUME: 29, ISSUE: 11-12
INDEXED IN: WOS
15
TITLE: On the double degenerate equation  Full Text
AUTHORS: Eurica Henriques; Vincenzo Vespri;
PUBLISHED: 2012, SOURCE: Nonlinear Analysis: Theory, Methods & Applications, VOLUME: 75, ISSUE: 4
INDEXED IN: CrossRef
IN MY: ORCID
16
TITLE: Boundary regularity at {t = 0} for a singular free Boundary problem
AUTHORS: Henriques, E; Urbano, JM;
PUBLISHED: 2007, SOURCE: International Series of Numerical Mathematics, VOLUME: 154
INDEXED IN: Scopus CrossRef: 1
IN MY: ORCID
17
TITLE: On the Doubly Singular Equation γ(u) t = Δ p u   Full Text
AUTHORS: Eurica Henriques; José Miguel Urbano;
PUBLISHED: 2005, SOURCE: Communications in Partial Differential Equations, VOLUME: 30, ISSUE: 5-6
INDEXED IN: CrossRef: 4
IN MY: ORCID
Page 2 of 2. Total results: 17.